Resultats globals: 3 registres trobats en 0.03 segons.
Documents de recerca, 1 registres trobats
Articles, 2 registres trobats
Documents de recerca 1 registres trobats  
1.
132 p, 26.4 MB On a family of degree 4 Blaschke products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria, dir. ; Garijo, Antoni, dir. ; Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi
[Barcelona] : Universitat de Barcelona, 2015  

Articles 2 registres trobats  
1.
36 p, 2.3 MB Tongues in Degree 4 Blaschke Products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria ; Garijo, Antoni
The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. [...]
2016 - 10.1088/0951-7715/29/11/3464
Nonlinearity, Vol. 29 (2016) , p. 3464-3495  
2.
30 p, 1.8 MB On a Family of Rational Perturbations of the Doubling Map / Canela Sánchez, Jordi ; Fagella Rabionet, Núria ; Garijo, Antoni
The goal of this paper is to investigate the parameter plane of a rational family of perturbations of the doubling map given by the Blaschke products. First we study the basic properties of these maps such as the connectivity of the Julia set as a function of the parameter a. [...]
2015 - 10.1080/10236198.2015.1050387
Journal of Difference Equations and Applications, Vol. 21 Núm. 8 (2015) , p. 715-741  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.